RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 7  


On isotopic and discrete realizations of maps of an $n$-dimensional sphere in Euclidean space
P. M. Akhmet'ev
3
Sequences of rectangular Fourier sums of continuous functions with given majorants of the mixed moduli of smoothness
O. V. Davydov
35
Cones in groups
T. V. Dubrovina, N. I. Dubrovin
59
A rationality criterion for conic bundles
V. A. Iskovskikh
75
Relation between the irreducible representations of Lie algebras and the irreducible representations of $p$-groups
A. V. Matveev
93
On pseudogeometric graphs of the partial geometries $pG_2(4,t)$
A. A. Makhnev
97
Differentiation of integrals by bases without the density property
A. M. Stokolos
113
Representation of an entire function as a product of two functions of equivalent growth
R. S. Yulmukhametov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019